# SDR MASA2008123000762

- Difficulty date: December 30, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 21,201 hours, 17,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7155 ORD.  FWD FA EMER LIGHT COVER MISSING.  MX CALLED OUT AND REPLACED LENS COVER.
